# SDR DL73S030969

- Difficulty date: October 29, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N324DL
- Make and model: Boeing 737232
- Aircraft serial: 23096
- Aircraft time: 50,639 hours, 38,711 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545767531
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A DENT WAS FOUND IN THE FUSELAGE SKIN AT BS 380 BETWEEN S17L AND S17A.  DENT WAS REPAIRED PER ERA 385801-14.
